# SDR ASOA201000059

- Difficulty date: January 15, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 19,342 hours, 16,487 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED AT PREVIOUS REPAIR NEAR DOOR ASSIST PULLEY BRACKET.  CRACK MEASURES APPROX 1" LONG.
